RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 95–104 (Mi mz6558)  

This article is cited in 1 scientific paper (total in 1 paper)

Some properties of radial spaces

A. V. Arkhangel'skii


Full text: PDF file (926 kB)

English version:
Mathematical Notes, 1980, 27:1, 50–54

Bibliographic databases:

UDC: 513.8
Received: 14.07.1977

Citation: A. V. Arkhangel'skii, “Some properties of radial spaces”, Mat. Zametki, 27:1 (1980), 95–104; Math. Notes, 27:1 (1980), 50–54

Citation in format AMSBIB
\Bibitem{Ark80}
\by A.~V.~Arkhangel'skii
\paper Some properties of radial spaces
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 95--104
\mathnet{http://mi.mathnet.ru/mz6558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562480}
\zmath{https://zbmath.org/?q=an:0458.54004|0434.54004}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 50--54
\crossref{https://doi.org/10.1007/BF01149814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800009}


Linking options:
  • http://mi.mathnet.ru/eng/mz6558
  • http://mi.mathnet.ru/eng/mz/v27/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Peng L.-X., Yang Ch., “A Note on Products of (Weakly) Discretely Generated Spaces”, Topology Appl., 161 (2014), 354–363  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020